Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Distinct $ 3$-manifolds with all $ {\rm SU}(2)\sb q$ invariants the same


Author: W. B. R. Lickorish
Journal: Proc. Amer. Math. Soc. 117 (1993), 285-292
MSC: Primary 57N10; Secondary 17B37, 57M25
MathSciNet review: 1129882
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Witten's $ \operatorname{SU} {(2)_q}$ invariants do not classify $ 3$-manifolds.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57N10, 17B37, 57M25

Retrieve articles in all journals with MSC: 57N10, 17B37, 57M25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1129882-1
PII: S 0002-9939(1993)1129882-1
Article copyright: © Copyright 1993 American Mathematical Society